# SDR AALA20110630LGA01

- Difficulty date: June 29, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 66,950 hours, 35,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL INTERIOR EMERGENCY LIGHTS FROM ROW 16 AFT DID NOT WORK WHEN PERFORMING FUNCTIONAL TEST ON OVERNIGHT "B" CHECK.  RESEATED EMERGENCY LIGHT BATTERIES IN AFT CABIN AND IN RIGHT AFT LAVATORY.  OPS CHECK NORMAL.
